# SDR SIMA20120408009

- Difficulty date: April 8, 2012
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 19,647 hours, 16,543 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FRAME 68 IS CORRODED AT LOWER END.  REPAIRED FRAME 68 IAW AE EO EM-53MR-1129, PART B.
